# SDR UPS803471

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551672
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON RT WING NR 3 SPOILER ON LOWER O/B END.  REPLACED SPOILER IAW M/M 27-01-01.
